Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 20, Number 3

All articles in this issue are freely accessible.

Certain types of involutorial space transformations
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 20 (1919), 185-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501121
On a new treatment of theorems of finiteness
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 20 (1919), 203-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501122
On the theory of developments of an abstract class in relation to the calcul fonctionnel
E. W. Chittenden and A. D. Pitcher.
Trans. Amer. Math. Soc. 20 (1919), 213-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501123
On the influence of keyways on the stress distribution in cylindrical shafts
T. H. Gronwall.
Trans. Amer. Math. Soc. 20 (1919), 234-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501124
Some convergent developments associated with irregular boundary conditions
James W. Hopkins.
Trans. Amer. Math. Soc. 20 (1919), 245-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501125
Groups possessing a small number of sets of conjugate operators
G. A. Miller.
Trans. Amer. Math. Soc. 20 (1919), 260-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501126